| Model Number |
V+PRO EMERGENCY, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
An authorized service provider (asp) contacted ventec to report that the device provided an alarm indicating low inspiratory pressure.There were no reports of patient involvement associated with the reported event.
Additional Manufacturer Narrative
H6: the device was not returned to ventec for evaluation.The device was evaluated by an authorized service provider (asp) where the reported issue of it providing an alarm indicating low inspiratory pressure was initially confirmed, however, after subsequent testing of the device it could no longer be duplicated or confirmed.Proper device operation was confirmed through functional and performance testing.The cause of the reported issue could not be determined.